# SDR UALA2011071203488

- Difficulty date: July 11, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,298 hours, 13,912 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004108
- Part serial: 301
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE IDLE DISAGREE EICAS AFTER LANDING LEFT ENG FF 2000 LBS AND RT ENG FF 1500 LBS.  REPLACED LT EEC PER MM.
